Alert archive / New Mexico / High Wind Watches in 2016
High Wind Watch 2, NWS El Paso, TX
NWS El Paso, TX issued this high wind watch at Mar 11, 2016, 3:56 AM MST for Otero County, New Mexico; El Paso County, Texas. It took effect at Mar 12, 2016, 12:00 PM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 11, 2016, 3:56 AM MST (10:56 UTC)
- In effect from
- Mar 12, 2016, 12:00 PM MST
- Expired
- Mar 11, 2016, 3:35 PM MST
- In force
- Issued by
- NWS El Paso, TX
Counties Otero County, NM, El Paso County, TX
The radar
The El Paso radar (KEPZ), 76 km from the middle of the area, began a volume at 10:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 00:00Z, 10.9 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3716 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
250 WWUS74 KEPZ 111056 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 356 AM MST FRI MAR 11 2016 ...STRONG WINDS TO AFFECT THE AREA SATURDAY... .A FAST MOVING UPPER LEVEL LOW WILL MOVE ACROSS NORTHERN NEW MEXICO ON SATURDAY. THE PROXIMITY OF THIS LOW WILL BRING STRONGER WINDS ALOFT. WITH DEEP MIXING EXPECTED IN THE AFTERNOON AND A TIGHTENING SURFACE PRESSURE GRADIENT...STRONG WEST WILL DEVELOP BY EARLY SATURDAY AFTERNOON. WIND GUSTS OF 45 TO 55 MPH WILL BE COMMON ACROSS MUCH OF SOUTHERN NEW MEXICO AND FAR WEST TEXAS. BUT AREAS EAST OF THE ORGAN AND FRANKLIN MOUNTAINS AND EXPOSED HIGHER ELEVATIONS IN THE SACRAMENTO MOUNTAINS WILL SEE GUSTS TO AROUND 60 MPH. THE WINDS WILL PEAK IN THE LATE AFTERNOON...BUT GUSTS TO AROUND 50 MPH WILL PERSIST INTO THE EVENING HOURS AS WINDS SHIFT TO THE NORTHWEST. AREAS OF BLOWING DUST ARE ALSO LIKELY TO DEVELOP ACROSS MUCH OF THE AREA...REDUCING VISIBILITIES DOWN TO AROUND 1 MILE AT TIMES. NMZ413>416-TXZ419-112300- /O.NEW.KEPZ.HW.A.0002.160312T1900Z-160313T0700Z/ SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- EASTERN/CENTRAL EL PASO COUNTY- INCLUDING THE CITIES OF...OROGRANDE... WHITE SANDS RANGE HEADQUARTERS...CHAPARRAL...MESCALERO... MOUNTAIN PARK...TIMBERON...CLOUDCROFT...SUNSPOT...APACHE SUMMIT... MAYHILL...SACRAMENTO...PINON...FORT BLISS...SOCORRO... EAST AND NORTHEAST EL PASO 356 AM MST FRI MAR 11 2016 ...HIGH WIND WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. * TIMING...SATURDAY FROM NOON MST THROUGH MIDNIGHT SATURDAY NIGHT. * WINDS...WEST WINDS 30 TO 40 MPH WITH GUSTS TO 60 MPH. * IMPACTS...WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS ESPECIALLY FOR HIGH PROFILE VEHICLES. BLOWING DUST WILL ALSO LOWER THE VISIBILITY TO LESS AROUND A MILE AT TIMES. LOOSE OBJECTS MAY BE BLOWN AROUND AND SMALLER TREES OR BRANCHES MAY BE BLOWN DOWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ HARDIMAN
2 follow-up statements
172 WWUS74 KEPZ 111103 AAA NPWEPZ URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 403 AM MST FRI MAR 11 2016 ...STRONG WINDS TO AFFECT THE AREA SATURDAY... .A FAST MOVING UPPER LEVEL LOW WILL MOVE ACROSS NORTHERN NEW MEXICO ON SATURDAY. THE PROXIMITY OF THIS LOW WILL BRING STRONGER WINDS ALOFT. WITH DEEP MIXING EXPECTED IN THE AFTERNOON AND A TIGHTENING SURFACE PRESSURE GRADIENT...STRONG WEST WILL DEVELOP BY EARLY SATURDAY AFTERNOON. WIND GUSTS OF 45 TO 55 MPH WILL BE COMMON ACROSS MUCH OF SOUTHERN NEW MEXICO AND FAR WEST TEXAS. BUT AREAS EAST OF THE ORGAN AND FRANKLIN MOUNTAINS AND EXPOSED HIGHER ELEVATIONS IN THE SACRAMENTO MOUNTAINS WILL SEE GUSTS TO AROUND 60 MPH. THE WINDS WILL PEAK IN THE LATE AFTERNOON...BUT GUSTS TO AROUND 50 MPH WILL PERSIST INTO THE EVENING HOURS AS WINDS SHIFT TO THE NORTHWEST. AREAS OF BLOWING DUST ARE ALSO LIKELY TO DEVELOP ACROSS MUCH OF THE AREA...REDUCING VISIBILITIES DOWN TO AROUND 1 MILE AT TIMES. NMZ413>416-TXZ419-112300- /O.CON.KEPZ.HW.A.0002.160312T1900Z-160313T0700Z/ SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- EASTERN/CENTRAL EL PASO COUNTY- INCLUDING THE CITIES OF...OROGRANDE... WHITE SANDS RANGE HEADQUARTERS...CHAPARRAL...MESCALERO... MOUNTAIN PARK...TIMBERON...CLOUDCROFT...SUNSPOT...APACHE SUMMIT... MAYHILL...SACRAMENTO...PINON...FORT BLISS...SOCORRO... EAST AND NORTHEAST EL PASO 403 AM MST FRI MAR 11 2016 ...HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... * TIMING...SATURDAY FROM NOON MST THROUGH MIDNIGHT SATURDAY NIGHT. * WINDS...WEST WINDS 30 TO 40 MPH WITH GUSTS TO 60 MPH. * IMPACTS...WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS ESPECIALLY FOR HIGH PROFILE VEHICLES. BLOWING DUST WILL ALSO LOWER THE VISIBILITY TO AROUND A MILE AT TIMES. LOOSE OBJECTS MAY BE BLOWN AROUND AND SMALLER TREES OR BRANCHES MAY BE BLOWN DOWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ HARDIMAN
860 WWUS74 KEPZ 112235 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 335 PM MST FRI MAR 11 2016 ...STRONG WINDS TO AFFECT THE AREA SATURDAY... .A FAST MOVING UPPER LEVEL LOW WILL MOVE ACROSS NORTHERN NEW MEXICO ON SATURDAY. THE PROXIMITY OF THIS LOW WILL BRING STRONGER WINDS ALOFT...WHICH WILL MIX DOWN TO THE SURFACE WITH THE AFTERNOON HEATING. COMBINED WITH A TIGHTENING SURFACE PRESSURE GRADIENT...STRONG WEST WINDS WILL DEVELOP BY EARLY SATURDAY AFTERNOON. WIND GUSTS OF 45 MPH WILL BE COMMON ACROSS MUCH OF SOUTHERN NEW MEXICO AND FAR WEST TEXAS. BUT AREAS EAST OF THE ORGAN AND FRANKLIN MOUNTAINS AND EXPOSED HIGHER ELEVATIONS IN THE SACRAMENTO MOUNTAINS WILL SEE GUSTS TO AROUND 60 MPH. THE WINDS WILL PEAK IN THE LATE AFTERNOON...BUT GUSTS TO AROUND 50 MPH WILL PERSIST INTO THE EVENING HOURS AS WINDS SHIFT TO THE NORTHWEST. AREAS OF BLOWING DUST ARE ALSO LIKELY TO DEVELOP ACROSS MUCH OF THE AREA...REDUCING VISIBILITIES DOWN TO AROUND 1 MILE AT TIMES. NMZ413>416-TXZ419-121300- /O.UPG.KEPZ.HW.A.0002.160312T1900Z-160313T0700Z/ /O.NEW.KEPZ.HW.W.0002.160312T1900Z-160313T0700Z/ SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- EASTERN/CENTRAL EL PASO COUNTY- INCLUDING THE CITIES OF...OROGRANDE... WHITE SANDS RANGE HEADQUARTERS...CHAPARRAL...MESCALERO... MOUNTAIN PARK...TIMBERON...CLOUDCROFT...SUNSPOT...APACHE SUMMIT... MAYHILL...SACRAMENTO...PINON...FORT BLISS...SOCORRO... EAST AND NORTHEAST EL PASO 335 PM MST FRI MAR 11 2016 ...HIGH WIND WARNING IN EFFECT FROM NOON SATURDAY TO MIDNIGHT MST SATURDAY NIGHT... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM NOON SATURDAY TO MIDNIGHT MST SATURDAY NIGHT. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING...SATURDAY FROM NOON MST THROUGH MIDNIGHT SATURDAY NIGHT. * WINDS...WEST WINDS 30 TO 40 MPH WITH GUSTS TO 60 MPH. * IMPACTS...WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS ESPECIALLY FOR HIGH PROFILE VEHICLES. BLOWING DUST WILL ALSO LOWER THE VISIBILITY TO AROUND A MILE AT TIMES. LOOSE OBJECTS MAY BE BLOWN AROUND AND SMALLER TREES OR BRANCHES MAY BE BLOWN DOWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NMZ402>412-417-TXZ418-420>424-121300- /O.NEW.KEPZ.WI.Y.0007.160312T1900Z-160313T0200Z/ SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN-OTERO MESA-WESTERN EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- INCLUDING THE CITIES OF...SILVER CITY...LAKE ROBERTS...KINGSTON... FORT BAYARD...MIMBRES...FAYWOOD...HURLEY...GRANT COUNTY AIRPORT... LORDSBURG...REDROCK...VIRDEN...ANIMAS...HACHITA... ANTELOPE WELLS...CLOVERDALE...DEMING...COLUMBUS...HILLSBORO... WINSTON...TRUTH OR CONSEQUENCES...DERRY...SPACEPORT...GARFIELD... HATCH...RADIUM SPRINGS...LAS CRUCES...VADO...SUNLAND PARK... ALAMOGORDO...TULAROSA...WHITE SANDS MONUMENT...CROW FLATS... DOWNTOWN...WEST EL PASO...UPPER VALLEY...HUECO TANKS... LOMA LINDA...DELL CITY...CORNUDAS...SALT FLAT...SIERRA BLANCA... FABENS...TORNILLO...FORT HANCOCK 335 PM MST FRI MAR 11 2016 ...WIND ADVISORY IN EFFECT FROM NOON TO 7 PM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TO 7 PM MST SATURDAY. * TIMING...SATURDAY FROM EARLY AFTERNOON MST THROUGH MID EVENING SATURDAY. * WINDS...WEST WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH. * IMPACTS...WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS ESPECIALLY FOR HIGH PROFILE VEHICLES. BLOWING DUST WILL ALSO LOWER THE VISIBILITY TO AROUND A MILE AT TIMES. LOOSE OBJECTS MAY BE BLOWN AROUND AND SMALLER TREES OR BRANCHES MAY BE BLOWN DOWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HEFNER
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this high wind watch went out at Mar 10, 2:19 PM MST, 13 hours 37 minutes earlier.
Area forecast discussion, Mar 10, 2:19 PM MST, 13 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
219 PM MST THU MAR 10 2016
.SYNOPSIS...
HIGH PRESSURE ALOFT WILL MAINTAIN SUNNY AND MILD CONDITIONS FOR
THE AREA THROUGH FRIDAY. A FAST MOVING STORM SYSTEM WILL PASS JUST
TO OUR NORTH SATURDAY AND BRING WINDY CONDITIONS TO THE AREA ALONG
WITH A SLIGHT CHANCE FOR RAIN SHOWERS ACROSS THE HIGHER TERRAIN OF
THE GILA AND SACRAMENTO MOUNTAINS. DRY WEATHER WILL FOLLOW FOR THE
REST OF THE WEEKEND AND MOST OF NEXT WEEK ALONG WITH WARMER THAN
NORMAL TEMPERATURES AND BREEZY AFTERNOONS.
&&
.DISCUSSION...
WATER VAPOR AND SATELLITE IMAGERY CONTINUE TO SHOW AN IMPRESSIVE
LOOKING CLOSED UPPER LOW SPINNING AWAY WELL TO OUR SOUTH AND EAST
OVER MEXICO. THE FLOW AROUND THIS SYSTEM HAS MANAGED TO DRAW UP
COPIOUS AMOUNTS OF MOISTURE...HOWEVER IT HAS NOT HAD ANY SUCCESS
MAKING IT THIS FAR WEST. WE CAN THANK AN UPPER RIDGE FOR THIS AS
WELL AS THE WARMER THAN NORMAL TEMPS THAT HAVE RETURNED TO THE
AREA. THIS RIDGE WILL REMAIN OVERHEAD THROUGH FRIDAY RESULTING IN
SUNNY AND MILD CONDITIONS FOR YET ANOTHER DAY.
MEANWHILE THE OPERATIONAL RUNS OF THE GFS AND THE ECMWF HAVE
STARTED TO COME INTO MUCH BETTER AGREEMENT ON THE EVOLUTION OF OUR
WEATHER FOR THE WEEKEND. IN GENERAL THE OLD UPPER LOW OVER MEXICO
WILL BEGIN TO LIFT NORTH THROUGH CENTRAL TEXAS FRIDAY AFTERNOON AS
ANOTHER CLOSED LOW TAKES SHAPE OVER COASTAL CALIFORNIA. THE
CALIFORNIA CLOSED LOW IS NOW PROGGED TO RACE EASTWARD AND CROSS
THE NORTHERN HALF OF NEW MEXICO DURING THE DAY SATURDAY. MEANWHILE
THE NAM IS STILL TRYING TO TAKE IT FURTHER SOUTH THAN THE
AFOREMENTIONED MODELS. AFTER LOOKING AT ENSEMBLE MEMBER
SPREADS...IT SEEMS AS IF THE MORE NORTHERN ROUTE WILL BE THE MORE
LIKELY SCENARIO. AS SUCH PRECIP CHANCES WILL NOT BE ALL THAT
GREAT. I HAVE LEFT A FEW LIGHT SHOWERS IN PLACE SATURDAY AFTERNOON
AND EVENING OVER THE HIGHER TERRAIN OF THE GILA AND SACRAMENTOS
WHILE KEEPING ALL OTHER LOCATIONS DRY.
HOWEVER THIS FORECAST PATH WILL BE CONDUCIVE TO A RATHER DECENT
WIND EVENT FOR THE AREA SATURDAY AFTERNOON. LEE SURFACE
CYCLOGENESIS OVER SOUTHEASTERN COLORADO WILL HELP TO CREATE A
STRONG SURFACE PRESSURE GRADIENT FOR THE AREA SATURDAY. AT THE
SAME TIME MOST AREAS WILL BE ABLE TO MIX TO AROUND 8000 FEET OR
MORE WHICH WILL HELP INCREASE THE GUST POTENTIAL DURING THE HEAT
OF THE AFTERNOON. RIGHT NOW IT LOOKS LIKE WINDS WILL STAY ON THE
HIGH SIDE OF WIND ADVISORY CRITERIA. HOWEVER SOME EAST SLOPE
LOCATIONS MAY SEE WINDS A BIT HIGHER THAN THAT AT TIMES. ANOTHER
CONCERN WILL BE BLOWING DUST AND REDUCED VISIBILITY. IT IS STILL
UNCLEAR AS TO JUST HOW MUCH DUST WILL BE LIFTED WITH THIS
SCENARIO...BUT LOCAL REDUCTIONS IN VISIBILITY COULD BE AN ISSUE.
IN ADDITION LOW RH VALUES WILL LEAD TO INCREASED FIRE DANGER
ACROSS THE LOWLANDS SATURDAY AFTERNOON.
BY SUNDAY THE REGION WILL FALL BACK INTO A MORE ZONAL FLOW
PATTERN. THE EXTENDED PERIOD LOOKS MILD AND DRY. HOWEVER
OCCASIONAL EMBEDDED DISTURBANCES LOOK TO BRING A FEW WINDY
AFTERNOONS TO THE REGION AGAIN NEXT WEEK. THIS IS MOST CERTAINLY
LOOKING MORE AND MORE LIKE A SPRING TIME PATTERN FOR AT LEAST A
FEW DAYS.
&&
.AVIATION...VALID 11/00Z-12/00Z...
A QUIET WEATHER REGION BETWEEN DEPARTING AND APPROACHING WEATHER
SYSTEMS WILL MOVE OVER THE AREA THROUGH FRIDAY. VFR CONDITIONS
WITH MOSTLY CLEAR SKIES ARE EXPECTED AT ALL TAF SITES THROUGH THE
VALID PERIOD. WINDS WILL BE MAINLY FROM THE EAST AND WILL DIMINISH
TO 5 TO 10 KNOTS AFT 03Z AND PERSIST INTO FRIDAY.
&&
.FIRE WEATHER...
THE REGION WILL BE UNDER A SMALL RIDGE OF HIGH PRESSURE THROUGH
FRIDAY. WEATHER CONDITIONS WILL BE GENERALLY DRY AND MILD DURING
THAT TIME. A FAST MOVING UPPER LEVEL STORM SYSTEM WILL MOVE ACROSS
NEW MEXICO ON SATURDAY. THE SYSTEM WILL BRING LIGHT SHOWERS TO THE
HIGHER MOUNTAINS AND STRONG WINDS AND BLOWING DUST TO THE LOWLANDS
BY SATURDAY AFTERNOON. MINIMUM HUMIDITY VALUES WILL BE SLIGHTLY
BELOW CRITICAL THRESHOLDS IN THE LOWLANDS...ESPECIALLY FOR THE RIO
GRANDE VALLEY AND EASTWARD. THAT COMBINED WITH THE STRONG WINDS WILL
RESULT IN RED FLAG FIRE DANGER CONDITIONS BEING FOR MUCH OF THE
LOWLANDS FOR SATURDAY AFTERNOON AND EARLY EVENING. WINDS WILL
DIMINISH BELOW CRITICAL THRESHOLDS ON SUNDAY...BUT WILL STILL BE
BREEZY IN THE AFTERNOON AS A RESULT OF A STEADY WESTERLY FLOW
PATTERN. THE DRY WESTERLY FLOW WILL MAINTAIN BREEZY TO WINDY
CONDITIONS MONDAY AND TUESDAY. WIND SPEEDS SHOULD REMAIN JUST BELOW
CRITICAL VALUES...BUT THEY WILL BE CLOSE. LIGHTER WINDS ARE EXPECTED
LATER NEXT WEEK WITH DRY CONDITIONS PERSISTING.
&&
.PRELIMINARY POINT TEMPS/POPS...
EL PASO 42 74 48 75 / 0 0 0 0
SIERRA BLANCA 38 69 41 75 / 0 0 0 0
LAS CRUCES 36 73 42 70 / 0 0 0 0
ALAMOGORDO 39 72 44 73 / 0 0 0 0
CLOUDCROFT 28 52 33 48 / 0 0 0 20
TRUTH OR CONSEQUENCES 41 72 44 69 / 0 0 0 0
SILVER CITY 39 68 39 58 / 0 0 0 0
DEMING 33 74 41 68 / 0 0 0 0
LORDSBURG 34 74 39 64 / 0 0 0 0
WEST EL PASO METRO 47 74 50 75 / 0 0 0 0
DELL CITY 32 71 38 75 / 0 0 0 0
FORT HANCOCK 39 73 42 78 / 0 0 0 0
LOMA LINDA 42 70 46 71 / 0 0 0 0
FABENS 38 73 42 77 / 0 0 0 0
SANTA TERESA 41 73 44 73 / 0 0 0 0
WHITE SANDS HQ 44 73 48 71 / 0 0 0 0
JORNADA RANGE 28 73 35 70 / 0 0 0 0
HATCH 33 73 42 70 / 0 0 0 0
COLUMBUS 34 75 40 72 / 0 0 0 0
OROGRANDE 45 72 49 73 / 0 0 0 0
MAYHILL 33 60 39 60 / 0 0 0 10
MESCALERO 30 62 35 59 / 0 0 0 10
TIMBERON 35 61 39 58 / 0 0 0 10
WINSTON 27 68 34 60 / 0 0 0 10
HILLSBORO 36 72 41 65 / 0 0 0 0
SPACEPORT 39 72 43 69 / 0 0 0 0
LAKE ROBERTS 23 69 28 57 / 0 0 0 10
HURLEY 33 69 37 59 / 0 0 0 0
CLIFF 26 73 31 62 / 0 0 0 10
MULE CREEK 23 73 28 59 / 0 0 0 10
FAYWOOD 35 70 39 62 / 0 0 0 0
ANIMAS 36 76 40 68 / 0 0 0 0
HACHITA 32 75 38 69 / 0 0 0 0
ANTELOPE WELLS 35 74 41 68 / 0 0 0 0
CLOVERDALE 36 74 39 65 / 0 0 0 0
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...FIRE WEATHER WATCH FROM SATURDAY MORNING THROUGH SATURDAY
EVENING FOR NMZ111-112.
TX...FIRE WEATHER WATCH FROM SATURDAY MORNING THROUGH SATURDAY
EVENING FOR TXZ055-056.
&&
LANEY/LUNDEENHazardous weather outlook, Mar 10, 6:43 AM MST, 21 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 643 AM MST THU MAR 10 2016 NMZ401-403>414-416-417-TXZ418>424-111300- UPPER GILA RIVER VALLEY-SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 643 AM MST THU MAR 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG WEST WINDS WILL AFFECT THE REGION ON SATURDAY, WITH BLOWING DUST POSSIBLE IN THE LOWLAND DESERTS. WIND GUSTS AROUND 50 MPH WILL BE COMMON SATURDAY AFTERNOON, WITH LOCALIZED GUSTS TO 60 MPH, ESPECIALLY ALONG EAST SLOPE LOCATIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NMZ402-415-111300- SOUTHERN GILA HIGHLANDS/BLACK RANGE- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- 643 AM MST THU MAR 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG WEST WINDS WILL AFFECT THE REGION ON SATURDAY, WITH GUSTS GENERALLY RANGING FROM 45 TO 55 MPH. SOME HIGHER GUSTS WILL BE POSSIBLE ALONG EXPOSED RIDGELINES AND EAST SLOPE LOCATIONS. SCATTERED LIGHT RAIN AND SNOW SHOWERS WILL ALSO BE POSSIBLE IN THE GILA REGION AND SACRAMENTO MOUNTAINS. SNOW LEVELS WILL START OUT AROUND 6000 FEET SATURDAY MORNING, RISING ABOVE 9000 FEET IN THE AFTERNOON. A LIGHT SLUSHY COATING OF SNOW WILL BE POSSIBLE IN A FEW AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. HARDIMAN
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 7:34 AM MST | Red Flag Warning | EPZ | Doña Ana, Grant, Hidalgo, Lincoln, Luna, Otero and 1 more | 36 hr |
| Mar 11, 3:35 PM MST | High Wind Warning | EPZ | Otero | 32 hr |
| Mar 11, 3:35 PM MST | Wind Advisory | EPZ | Doña Ana, Grant, Hidalgo, Luna, Otero, Sierra | 27 hr |
Nearby
High Wind Watches in New Mexico, 2016High Wind Watches in Texas, 2016Every high wind watch in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.